# SDR FDEA201903200691

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,894 hours, 19,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC05834
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT HAND WING ISLAND PANEL BETWEEN INBOARD AND OUTBOARD FLAPS DAMAGED / MISSING.  UPPER RT WING TRIANGLE ISLAND PANEL BETWEEN INBD AND OTBD FLAPS REPAIRED REF MD-11 SRM 57-50-01-2R.
